View : 78 Download: 0

Quantum equivalence of two-dimensional gravities

Title
Quantum equivalence of two-dimensional gravities
Authors
Kim S.K.Lee H.-J.Soh K.-S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
1996
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
Journal of the Korean Physical Society vol. 29, no. 2, pp. 154 - 156
Indexed
SCI; SCIE; SCOPUS; KCI scopus
Document Type
Article
Abstract
We show that the Jackiw-Teitelboim model of two-dimensional gravity is quantum mechanically equivalent to the induced gravity of Polyakov, but not to the dilaton gravity of Callan, Giddings, Harvey, and Strominger, and that it also has the hidden SL(2, R) symmetry in the limit of vanishing cosmological constant.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE